# SDR IPXA11565988

- Difficulty date: April 1, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 355N52092
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, APU FIRE BOTTLE MOUNT BRACKET IS CRACKED AT FWD OTBD CORNER.  R & R BRACKET IAW SRM 51-10-02-0G STEP 9, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-20-01-0G,  AMM 51-21-10-7.
